MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C166E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Occlusion (1984); Weakness (2145); Claudication (2550)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: catalog # etew1313c82e, serial (b)(4), use by date: 2016-06-15, manufactured date: 2014-06-16, and (b)(4).Catalog # etlw1613c124e, serial (b)(4), use by date: 2017-01-19, manufactured date: 2015-01-20, and (b)(4).Catalog # etlw1613c93e, serial (b)(4), use by date: 2017-02-17, manufactured date: 2015-02-18, and (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 92.8 cm abdominal aortic aneurysm.It was reported that the patient had right thigh cramping when bike riding and walking; as well as, right leg weakness.Imaging revealed that there was an occlusion in the right limb.The physician investigator assessed the event relationship to be uncertain.No additional clinical sequelae were reported and the patient is being monitored by their physician.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6943829
Report Number2953200-2017-01564
Device Sequence Number1142377
Product Code MIH
UDI-Device Identifier00613994991218
UDI-Public00613994991218
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2016
Device Model NumberETBF2316C166E
Device Catalogue NumberETBF2316C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight103